Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 12, Pages 1979–1987 (Mi zvmmf205)  

This article is cited in 2 scientific papers (total in 2 papers)

On modification of certain methods of the conjugate direction type for solving rectangular systems of linear algebraic equations

L. F. Yukhno

Institute of Mathematical Modeling, Russian Academy of Sciences, Miusskaya pl. 4a, Moscow, 125047, Russia

Abstract: The use of modifications of certain well-known methods of the conjugate direction type for solving systems of linear algebraic equations with rectangular matrices is examined. The modified methods are shown to be superior to the original versions with respect to the round-off accumulation; the advantage is especially large for ill-conditioned matrices. Examples are given of the efficient use of the modified methods for solving certain fairly large ill-conditioned problems.

Key words: system of linear algebraic equations, conjugate direction method, numerical stability.

Full text: PDF file (1174 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:12, 1893–1901

Bibliographic databases:

UDC: 519.612
Received: 24.05.2007

Citation: L. F. Yukhno, “On modification of certain methods of the conjugate direction type for solving rectangular systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 47:12 (2007), 1979–1987; Comput. Math. Math. Phys., 47:12 (2007), 1893–1901

Citation in format AMSBIB
\Bibitem{Yuk07}
\by L.~F.~Yukhno
\paper On modification of certain methods of the conjugate direction type for solving rectangular systems of linear algebraic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 12
\pages 1979--1987
\mathnet{http://mi.mathnet.ru/zvmmf205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2394958}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 12
\pages 1893--1901
\crossref{https://doi.org/10.1134/S0965542507120020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37649019275}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf205
  • http://mi.mathnet.ru/eng/zvmmf/v47/i12/p1979

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. F. Yukhno, “A stopping criterion for the iterative solution of an overdetermined system of linear algebraic equations”, Comput. Math. Math. Phys., 48:12 (2008), 2117–2125  mathnet  crossref  mathscinet  isi
    2. L. F. Yukhno, “A modification of minimal iteration methods for solving systems of linear algebraic equations”, Comput. Math. Math. Phys., 50:4 (2010), 567–582  mathnet  crossref  mathscinet  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:232
    Full text:117
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022